Suspected PSSD after Priligy

Hello everyone,

I suffer from sexual dysfunction with decreased libido and erectile dysfunction.

I think the problem stems largely from taking SSRI dapoxetine (Priligy).

I took it for about 3/4 months (March / April - June 2019) in 60 mg doses (no more than 12 doses in the total period), of which twice combined with alcohol (I vomited, I don’t know if it matters), and then I stopped because the premature ejaculation I was taking it for had decreased and was sometimes giving me erectile dysfunction problems.

Stopped taking it, I noticed a decrease in libido gradually increasing, which has come to date with erectile dysfunction (poorly or intermittently erection, worsened but still possible masturbation).

I have taken in the past, then before Priligy and without giving me any problems, if it may be important: Minoxidil (topical, on the beard), 5-HTP (natural supplement to combat premature ejaculation), antihistamines (allergy), zinc.

I am currently taking these supplements, and it has been advised me that it may be good to suspend them for my problem, so I ask you for advice:

  • Ginkgo Bilboa (from 1 week);
  • Maca + L-Arginine + Zinc (from 2 days);
  • Biotin + Serenoa + Zinc + Capilia Longa (from 10/12 days).

I need advice on my situation in general and on how and if to stop the supplements that I am taking, convinced that they were useful to the problem, please…

Thank you so much, greetings.

Please, it’s important!!

There have been people claim they developed a PFS-like condition from high doses of zinc.

Other than that, if you use the search function of this site to look-up the supplements you are using, you should find other’s experiences with those supplements.

ps- Horrible thing that SSRIs are used off-label for PE, but there is still dismissal of PSSD.

Check your hormone levels. PE could’ve been a sign of low T, and those supplements could’ve pushed you into this.

Okay, I’ll do it. Thank you so much.
But, about the supplements? How can I suspend them?

You could stop taking them, or if you fear some sort of unknown withdrawal effect, you could cut the dose by %25 of what you’re taking now every week for the next few weeks?